Alert archive / Nebraska / Tornado Warnings in 2015

Tornado Warning 38, NWS Hastings, NE

September 9, 2015Valley County, Nebraska

NWS Hastings, NE issued this tornado warning at Sep 9, 2015, 5:43 PM CDT for Valley County, Nebraska. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 9, 2015, 5:43 PM CDT (22:43 UTC)
Expired
Sep 9, 2015, 6:15 PM CDT
In force
32 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Valley County, NE

The radar

The North Platte radar (KLNX), 132 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 9, 6:01 PM CDTHAIL 1.751 N Elyria, NEGOLF BALL HAIL OBSERVED 1 MILE NORTH OF ELYRIA AROUND 600 PM CDT.
Sep 9, 6:05 PM CDTHAIL 1.252 Sw Elyria, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.7 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 463 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 246 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
463 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
850 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
246 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

458 
WFUS53 KGID 092243
TORGID
NEC175-092315-
/O.NEW.KGID.TO.W.0038.150909T2243Z-150909T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
543 PM CDT WED SEP 9 2015

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN VALLEY COUNTY IN CENTRAL NEBRASKA...

* UNTIL 615 PM CDT
    
* AT 542 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR FORT HARTSUFF STATE PARK...OR 13 MILES
  NORTHWEST OF ORD...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  FORT HARTSUFF STATE PARK AROUND 555 PM CDT.
  ELYRIA AROUND 600 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4174 9899 4163 9889 4163 9892 4157 9921
      4174 9921
TIME...MOT...LOC 2242Z 312DEG 21KT 4173 9913 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

PFANNKUCH
2 follow-up statements
335 
WWUS53 KGID 092301
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
601 PM CDT WED SEP 9 2015

NEC175-092315-
/O.CON.KGID.TO.W.0038.000000T0000Z-150909T2315Z/
VALLEY NE-
601 PM CDT WED SEP 9 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHWESTERN VALLEY COUNTY...
    
AT 601 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER ELYRIA...OR NEAR ORD...MOVING SOUTHEAST AT 25 MPH.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN VALLEY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4174 9899 4163 9889 4163 9892 4160 9914
      4174 9915
TIME...MOT...LOC 2301Z 312DEG 21KT 4166 9902 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

PFANNKUCH
029 
WWUS53 KGID 092311
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
611 PM CDT WED SEP 9 2015

NEC175-092321-
/O.EXP.KGID.TO.W.0038.000000T0000Z-150909T2315Z/
VALLEY NE-
611 PM CDT WED SEP 9 2015

...THE TORNADO WARNING FOR NORTHWESTERN VALLEY COUNTY WILL EXPIRE AT
615 PM CDT...
    
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.
HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR 
NORTHERN VALLEY COUNTY UNTIL 645 PM CDT. 

LAT...LON 4174 9899 4163 9889 4163 9892 4160 9914
      4174 9915
TIME...MOT...LOC 2309Z 312DEG 21KT 4166 9902 

$$

PFANNKUCH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Sep 9, 4:16 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Sep 9, 4:16 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
416 PM CDT WED SEP 9 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 416 PM CDT WED SEP 9 2015

A BAND OF THUNDERSTORMS DEVELOPED ACROSS THE NORTHERN PART OF THE
FORECAST AREA THIS AFTERNOON. THERE WAS SOME HAIL WITH THESE BUT
THEY HAVE SINCE WEAKENED. SURFACE ANALYSIS SHOWS A BOUNDARY ACROSS
WESTERN NEBRASKA THIS AFTERNOON.

AN UPPER LEVEL WAVE WILL BE MOVING INTO THE AREA LATE THIS AFTERNOON
AND TONIGHT. THE SURFACE BOUNDARY TO THE WEST WILL LIKELY BE THE
FOCUS FOR SOME THUNDERSTORMS. THE MAIN UPPER LEVEL WAVE WILL BE TO
THE NORTH OF THE AREA AND MOST OF THE STORMS SHOULD ALSO BE FURTHER
TO THE NORTH. WITH THE NORTHWEST FLOW...THE STORMS SHOULD MOVE
TOWARD THE SOUTHEAST THROUGH THE EVENING AND OVERNIGHT. THE BEST
CHANCES WILL BE IN THE NORTH AND EAST.

A FEW THUNDERSTORMS COULD LINGER IN THE MORNING ON THURSDAY...MAINLY
IN THE SOUTHEAST PART OF THE FORECAST AREA. THE SURFACE BOUNDARY
WILL MOVE TO THE SOUTHEAST AS A COLD FRONT DURING THE DAY. BY LATE
MORNING THE FRONT IS ABOUT MID WAY THROUGH THE FORECAST AREA. BEHIND
THE FRONT THERE WILL BE DRIER AIR AND COOLER TEMPERATURES. AHEAD OF
THE FRONT THERE IS AMPLE MOISTURE AND EXPECT THUNDERSTORMS TO
DEVELOP ALONG THE FRONT DURING THE AFTERNOON HOURS.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 416 PM CDT WED SEP 9 2015

THANKS TO PESKY MARGINALLY SEVERE STORMS OFF AND ON THROUGH THE
DAY...AM GOING TO BE KEEPING THINGS BRIEFER THAN USUAL.

TAKING A BIG-PICTURE OVERVIEW OF THIS 6-DAY PERIOD AND STARTING
WITH PRECIPITATION...ACTUALLY VERY LITTLE HAS CHANGED IN
EXPECTATIONS COMPARED TO 24 HOURS AGO. THIS MEANS THAT BY FAR AND
AWAY THE BEST CHANCE OF SHOWERS/STORMS IS RIGHT OFF THE BAT
THURSDAY EVENING/NIGHT...AND EVEN THEN ONLY HAVE 60+ PERCENT
"LIKELY" CHANCES (POPS) ASSIGNED TO FAR SOUTHEAST PORTIONS OF THE
CWA...WITH MOST AREAS FEATURING LESS CONFIDENCE IN MORE WIDESPREAD
COVERAGE. AGREE WITH THE SPC DAY 2 OUTLOOK THAT AT LEAST THE
SOUTHEAST 1/4 OF THE CWA DESERVES THE MARGINAL RISK OF SEVERE
DESIGNATION...AND WOULD NOT BE SURPRISED IF THIS MARGINAL RISK
GETS EXPANDED BACK NORTHWEST A BIT ON UPCOMING DAY 1 OUTLOOKS TO
INCLUDE MORE OF THE CWA. BEYOND THURSDAY EVENING/NIGHT...HAVE
MAINTAINED AN OFFICIALLY "DRY" (MEANING LESS THAN 15 PERCENT
CHANCE OF RAIN) FORECAST FOR THE ENTIRE CWA THROUGH THE FRIDAY-
TUESDAY TIME FRAME...BEFORE BRINGING BACK IN SOME PREDICTABLY-
UNCERTAIN SLIGHT CHANCES FOR SHOWERS/STORMS FOR TUESDAY NIGHT. TO
BE HONEST...CANNOT "GUARANTEE" THAT IT STAYS COMPLETELY DRY ALL
AREAS IN THE FRIDAY-SATURDAY TIME FRAME...AS THE LATEST 18Z NAM
SUGGESTS THAT SOME PESKY LIGHT SHOWERS/SPRINKLES COULD DEVELOP
ACROSS AT LEAST THE FAR WESTERN CWA ON THE BACK SIDE OF A DEEP
TROUGH TO THE EAST. IN OTHER WORDS...DON/T BE SHOCKED IF SOME
SPRINKLES OR LOW POPS GET ADDED INTO WESTERN ZONES OVER THE NEXT
FEW DAYS.

TEMPERATURE-WISE...AGAIN VERY LITTLE CHANGE FROM PREVIOUS
FORECAST...ALTHOUGH IF ANYTHING DID NUDGE DOWN HIGH TEMPS VERY
SLIGHTLY FOR FRIDAY AND NUDGED UP A FEW DEGREES FOR MONDAY-TUESDAY.
PUT ANOTHER WAY...WE GO FROM A MORE FALL-LIKE FEW DAYS ESPECIALLY
ON FRIDAY-SATURDAY TO A MORE SEASONABLY WARM REGIME INTO MID
WEEK. HIGH TEMPS ONLY AROUND 70 FRIDAY-SATURDAY...THEN INCREASING
WELL INTO THE 80S ESPECIALLY FOR MONDAY-TUESDAY...WITH SOME
90-DEGREE READINGS POSSIBLE IN SOUTHWESTERN ZONES. ALONG WITH THE
WARMER TEMPS WILL COME A RETURN TO BREEZY SOUTH WINDS.

FINISHING WITH AN EXTREMELY BRIEF LOOK AT DAY-TO-DAY-DETAILS:

THURSDAY EVENING/NIGHT: THE ONLY OFFICIAL SHOWER/STORM CHANCES FOR
SEVERAL DAYS TO COME...AS A SEASONABLY STRONG UPPER TROUGH AND
MODESTLY STRONG COLD FRONT PASS THROUGH THE REGION.

FRIDAY-FRIDAY NIGHT: COOLISH WITH HIGHS ONLY AROUND 70 AND NORTH-
NORTHEAST BREEZES. FRIDAY NIGHT LOWS WELL DOWN INTO THE 40S WITHIN
THE NORTHEAST 1/2 OF THE CWA.

SATURDAY-SATURDAY NIGHT: BREEZES DURING SOUTHERLY WITH TIME...BUT
STILL BELOW AVERAGE TEMPS.

SUNDAY-SUNDAY NIGHT: SOUTHERLY BREEZES RE-ESTABLISHED AND TEMPS
RISE AROUND 10 DEGREES VERSUS SATURDAY.

MONDAY-TUESDAY: SOUTH WINDS BECOME BREEZY AS TEMPS CONTINUE TO
WARM.

TUESDAY NIGHT: MAINLY PER THE GFS SOLUTION...HAVE BLANKETED LOW-
CONFIDENCE SLIGHT POPS ACROSS THE CWA AS A SHORTWAVE TROUGH DRIFTS
THROUGH IN WEST-SOUTHWEST FLOW.

WEDNESDAY: KEPT DRY FOR NOW...BUT NO GUARANTEES.

&&

.AVIATION...(FOR THE 18Z KGRI/KEAR TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1220 PM CDT WED SEP 9 2015

THUNDERSTORMS DEVELOPED TO THE WEST OR NORTHWEST OF THE TERMINAL
AREAS LATE THIS MORNING AND SHOULD BE MOVING TO THE NORTH OF BOTH
TERMINALS. THERE COULD BE ANOTHER ROUND OF THUNDERSTORMS LATER
THIS AFTERNOON. THERE WILL BE A WEAK BOUNDARY THAT MOVES THROUGH
THE AREA AROUND DAY BREAK TOMORROW.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...JCB
LONG TERM...PFANNKUCH
AVIATION...JCB
Hazardous weather outlook, Sep 9, 3:44 PM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
344 PM CDT WED SEP 9 2015

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
101200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
344 PM CDT WED SEP 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO MOVE THROUGH THE FORECAST AREA THROUGH
THE NIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED INTO
THE EVENING HOURS...MAINLY NORTHWEST OF A LINE FROM ALMA TO YORK
NEBRASKA. HAIL NEAR THE SIZE OF QUARTERS AND WIND GUSTS NEAR 60
MPH ARE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS MAY LINGER INTO THURSDAY MORNING...BUT ARE NOT
EXPECTED TO BE SEVERE.

THURSDAY AFTERNOON INTO THURSDAY EVNING...AN INCREASE IN
THUNDERSTORM ACTIVITY IS EXPECTED ACROSS MUCH OF THE OUTLOOK
AREA...WITH STORMS THEN DIMINISHING FROM NORTH-TO-SOUTH LATER
THURSDAY NIGHT. WHILE A STRONG STORM IS POSSIBLE ALMOST
ANYWHERE...AREAS GENERALLY SOUTHEAST OF A LINE FROM YORK TO ALMA
NEBRASKA...INCLUDING NORTH CENTRAL KANSAS...STAND AT LEAST A
MARGINAL RISK OF SEEING A FEW SEVERE STORMS. THE MAIN THREAT WITH
ANY SEVERE STORMS WILL BE HAIL UP TO AROUND QUARTER SIZE AND WIND
GUSTS TO AROUND 60 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS
EVENING...ESPECIALLY NORTHWEST OF A LINE FROM ALMA TO YORK
NEBRASKA.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

JCB/PFANNKUCH

In the hours before

Special weather statement, Sep 9, 4:57 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
457 PM CDT WED SEP 9 2015

NEZ060-061-092245-
DAWSON NE-BUFFALO NE-
457 PM CDT WED SEP 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DAWSON AND WESTERN
BUFFALO COUNTIES UNTIL 545 PM CDT...

AT 457 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SUMNER TO ELM CREEK...
AND MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ELM CREEK...ODESSA...PLEASANTON...AMHERST...SUMNER...RIVERDALE AND
MILLER.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 256 AND 262.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4105 9957 4105 9917 4080 9891 4067 9931
      4066 9937 4095 9968
TIME...MOT...LOC 2157Z 231DEG 19KT 4093 9957 4073 9934

PFANNKUCH
Local storm report, Sep 9, 5:08 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
508 PM CDT WED SEP 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             2 S CAMBRIDGE           40.25N 100.17W
09/09/2015  E1.75 INCH       FURNAS             NE   PUBLIC

            LARGE HAIL HAS BEEN FALLING BETWEEN 445 AND 503 PM CDT

&&

WESELY
Special weather statement, Sep 9, 5:22 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
522 PM CDT WED SEP 9 2015

NEZ039-092245-
VALLEY NE-
522 PM CDT WED SEP 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR VALLEY COUNTY UNTIL 545 PM CDT...

AT 521 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF ELYRIA
TO NEAR ARCADIA...AND MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ORD...ARCADIA AND ELYRIA.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4143 9888 4139 9913 4139 9921 4168 9921
      4174 9888
TIME...MOT...LOC 2221Z 250DEG 22KT 4163 9916 4147 9916

PFANNKUCH
Local storm report, Sep 9, 5:31 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
531 PM CDT WED SEP 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     HAIL             CAMBRIDGE               40.28N 100.17W
09/09/2015  E1.75 INCH       FURNAS             NE   TRAINED SPOTTER

            MOSTLY QUARTER-SIZE HAIL...WITH A FEW UP TO THE SIZE GOLF
            BALLS. HAIL ONGOING FOR FIVE MINUTES AS OF 529 PM CDT.

&&

BRYANT
Local storm report, Sep 9, 5:39 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
539 PM CDT WED SEP 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     HAIL             AMHERST                 40.84N 99.27W
09/09/2015  E0.88 INCH       BUFFALO            NE   TRAINED SPOTTER

&&

GUERRERO
Local storm report, Sep 9, 5:43 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
543 PM CDT WED SEP 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     HAIL             10 SW ORD               41.50N 99.07W
09/09/2015  E1.25 INCH       VALLEY             NE   TRAINED SPOTTER

            HAIL RANGED FROM NICKEL TO HALF DOLLAR

&&

GUERRERO

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 11:36 AM CDTSpecial Weather StatementGIDDawson24 min
Sep 9, 11:43 AM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson32 min
Sep 9, 12:14 PM CDTSpecial Weather StatementGIDBuffalo46 min
Sep 9, 12:23 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson37 min
Sep 9, 1:02 PM CDTSpecial Weather StatementGIDBuffalo28 min
Sep 9, 2:27 PM CDTSpecial Weather StatementGIDSherman33 min
Sep 9, 2:54 PM CDTSpecial Weather StatementGIDHoward, Sherman36 min
Sep 9, 4:01 PM CDTSpecial Weather StatementGIDFurnas, Gosper44 min
Sep 9, 4:12 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper48 min
Sep 9, 4:30 PM CDTSpecial Weather StatementGIDDawson30 min
Sep 9, 4:43 PM CDTSevere Thunderstorm WarningGIDFurnas47 min
Sep 9, 4:57 PM CDTSpecial Weather StatementGIDBuffalo48 min
Sep 9, 5:12 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson48 min
Sep 9, 5:22 PM CDTSpecial Weather StatementGIDValley23 min
Sep 9, 5:28 PM CDTSevere Thunderstorm WarningGIDValley47 min
Sep 9, 5:32 PM CDTSevere Thunderstorm WarningGIDFurnas14 min
Sep 9, 5:35 PM CDTFlash Flood WarningGIDFurnas3 hr
Sep 9, 5:51 PM CDTSevere Thunderstorm WarningGIDBuffalo, Kearney39 min
Sep 9, 5:58 PM CDTSevere Thunderstorm WarningGIDSherman, Valley47 min
Sep 9, 6:10 PM CDTSevere Thunderstorm WarningGIDValley23 min
Sep 9, 6:16 PM CDTSevere Thunderstorm WarningGIDSherman, Valley29 min
Sep 9, 6:26 PM CDTSevere Thunderstorm WarningGIDHoward, Sherman34 min
Sep 9, 6:28 PM CDTSevere Thunderstorm WarningGIDBuffalo, Kearney32 min
Sep 9, 6:45 PM CDTSevere Thunderstorm WarningGIDSherman, Valley30 min
Sep 9, 6:49 PM CDTSpecial Weather StatementGIDNance26 min
Sep 9, 6:57 PM CDTSevere Thunderstorm WarningGIDHall, Howard, Sherman33 min

Nearby

Tornado Warnings in Nebraska, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.